Prickly skin after 2nd dose of new regimen
Nov 25, 2005
Have taken AZT,3TC and NVP for 6 years and did well. Had a 4 month break and reintroduced agents and encountered the NVP hypersensitivity reaction. Started new combination of ATZ, RTV, FTC and TDF and after 2nd dose have felt pin pricks all over my body and am very nervous of dose 3! Could this be a hangover from the nasty NVP reaction? Any advice would be appreciated. Thank you.
Response from Dr. Pierone
Well, by now you have ingested dose three and beyond so you should know if it persisted. It would be unusual to have a delayed reaction from nevirapine (Viramune) following initiation of a new medication. More likely, this was related to one of the new medications. Good luck with the new regimen and thanks for posting!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
- Ars What Type Of Abdominal Pain
- Delayed Seroconversion After 4 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.